# SDR DLM88001079

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 26,346 hours, 20,730 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 9911585509
- Condition: Dented
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTEGRAL STIFFENER ON THE LT NOSE LANDING GEAR TRUNNION SUPPORT FITTING WAS FOUND DENTED JUST AFT OF THE MAIN LUG.  THE DENTED STIFFENER WAS REFORMED, HFEC INSPECTED TO ENSURE NO CRACKING, AND REINFORCED WITH TWO ALUMINUM REPAIR ANGLES PER ER/A 377424-14, REV A.
